Ask an expert
Question

11 Aug 2010

Repost
Hi,

I asked the question below on 16/7/2010 and was wondering if an expert could answer for me please:


Subject: Sibutramine and Citalopram
Posted by: Betsy | 16/7/2010

Hi.

Are there any known drug interactions between sibutramine and citalopram? If there are, what are the possible side effects? If there are, what is the half-life of citalopram?

Thank you!

Betsy

Thanks.
Answer 309 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Betsy - Sorry the forum was closed during that period, but some questions managed to "slip" thru.

To answer your question: No, these should not be used together as it may cause a major interaction in the form of serotonin syndrome.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.